# SDR R7MR34347

- Difficulty date: December 12, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS120
- Part serial: 775
- Condition: Inoperative
- Location: Electrical
- Part time: 59 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC INVERTER 1200VA DC TO 60HZ 1 PHASE, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
